# SDR AALA201708159035

- Difficulty date: August 12, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 23,455 hours, 9,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS NOT GROUNDED.  FORWARD RIGHT DOOR EXIT LIGHT COVER NOT SECURED.  REPLACED EXIT LIGHT ASSY. FOR R1 DOOR IN F/C GALLEY PER AMM 33-51-14. LIGHT ASSY. OPS CHECKS GOOD.
